# SDR DALA2025043003321

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,263 hours, 40,674 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- EXISTING REPAIR FOUND, CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FUTHER FLIGHT. FC 5720-01103-01A. OK TO CONT THE WC INSP AS AUTHORIZED BY THE TIME CONT ITEMS STATEMENT FOR SEC II OF ERA 621176-14AD REV A. (LP #7184928)
